Alert archive / Illinois / River Flood Warnings in 2019

River Flood Warning 29, NWS Lincoln, IL

March 29, 2019Piatt County, Illinois

NWS Lincoln, IL issued this river flood warning at Mar 29, 2019, 9:34 AM CDT for Piatt County, Illinois. It took effect at Mar 30, 2019, 2:30 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
Mar 29, 2019, 9:34 AM CDT (14:34 UTC)
In effect from
Mar 30, 2019, 2:30 PM CDT
Expired
Apr 3, 2019, 7:03 PM CDT
In force
4 days
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

County Piatt County, IL

The radar

The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 14.05 ft at Apr 2, 2019, 4:00 AM CDT.

actionminormoderate101503/2903/3003/3104/0104/0204/0304/0404/05
Action stage
11 ft
Minor stage
13 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

898 
WGUS43 KILX 291434
FLWILX


Flood Warning
National Weather Service Lincoln IL
934 AM CDT Fri Mar 29 2019

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC147-300434-
/O.NEW.KILX.FL.W.0029.190330T1930Z-190404T0600Z/
/MNTI2.1.ER.190330T1930Z.190401T0600Z.190404T0000Z.NO/
934 AM CDT Fri Mar 29 2019

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Sangamon River at Monticello.
* From Saturday afternoon until late Wednesday night.
* At  815 AM Friday the stage was 10.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 14.2 feet by early Monday morning.The 
  river will fall below flood stage by Wednesday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13  10.2 Fri 8 AM    12.4   13.9   14.2


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25
12 follow-up statements
328 
WGUS83 KILX 300118
FLSILX

Flood Statement
National Weather Service Lincoln IL
818 PM CDT Fri Mar 29 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-301517-
/O.EXT.KILX.FL.W.0029.190331T0600Z-190403T1500Z/
/MNTI2.1.ER.190331T0600Z.190401T1800Z.190403T0900Z.NO/
818 PM CDT Fri Mar 29 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From late Saturday night until Wednesday morning.
* At 715 PM Friday the stage was 11.1 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 13.9 feet by Monday afternoon. The river 
  will fall below flood stage by early Wednesday morning.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sat    Sun    Mon

Sangamon River
 Monticello        13  11.1 Fri 7 PM    12.1   13.3   13.8

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

07
806 
WGUS83 KILX 301424
FLSILX


Flood Statement
National Weather Service Lincoln IL
924 AM CDT Sat Mar 30 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-310424-
/O.EXT.KILX.FL.W.0029.190331T0600Z-190403T2100Z/
/MNTI2.1.ER.190331T0600Z.190401T1200Z.190403T1500Z.NO/
924 AM CDT Sat Mar 30 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From late tonight until Wednesday afternoon.
* At  815 AM Saturday the stage was 11.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and 
  continue to rise to near 14.2 feet by Monday morning.The river will
  fall below flood stage by Wednesday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  11.9 Sat 8 AM    13.3   14.2   13.8


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25
860 
WGUS83 KILX 302227
FLSILX


Flood Statement
National Weather Service Lincoln IL
527 PM CDT Sat Mar 30 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-311227-
/O.EXT.KILX.FL.W.0029.190331T0000Z-190404T0000Z/
/MNTI2.1.ER.190331T0000Z.190401T1200Z.190403T1800Z.NO/
527 PM CDT Sat Mar 30 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* From this evening until Wednesday evening.
* At 415 PM Saturday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 14.6 feet by Monday morning.The river will fall below 
  flood stage by Wednesday afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  12.7 Sat 4 PM    13.7   14.6   14.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

EJL
074 
WGUS83 KILX 310157
FLSILX

Flood Statement
National Weather Service Lincoln IL
857 PM CDT Sat Mar 30 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-311556-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0300Z/
/MNTI2.1.ER.190331T0115Z.190401T1800Z.190403T2100Z.NO/
857 PM CDT Sat Mar 30 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Wednesday evening.
* At 815 PM Saturday the stage was 13 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.7 feet by 
  Monday afternoon. The river will fall below flood stage Wednesday 
  afternoon.
* Impact...At 13 feet...Flooding of agricultural areas begins.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Sun    Mon    Tue

Sangamon River
 Monticello        13  13.0 Sat 8 PM    13.6   14.6   14.2

&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

07
293 
WGUS83 KILX 311431
FLSILX


Flood Statement
National Weather Service Lincoln IL
931 AM CDT Sun Mar 31 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River near Chandlerville affecting Cass and Mason Counties
  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-010431-
/O.CON.KILX.FL.W.0029.000000T0000Z-190404T0300Z/
/MNTI2.1.ER.190331T0115Z.190401T1200Z.190403T2100Z.NO/
931 AM CDT Sun Mar 31 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Wednesday evening.
* At  815 AM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by 
  tomorrow morning. The river will fall below flood stage Wednesday 
  afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.6 Sun 8 AM    14.2   14.0   13.3


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-010431-
/O.EXT.KILX.FL.W.0031.190401T0300Z-190403T1200Z/
/CDLI2.1.ER.190401T0300Z.190401T1800Z.190403T0600Z.NO/
931 AM CDT Sun Mar 31 2019

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* From this evening until Wednesday morning.
* At  900 AM Sunday the stage was 455.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise 
  to near 457.3 feet by tomorrow afternoon.The river will fall below 
  flood stage by early Wednesday morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Chandlerville     457  455.6 Sun 9 AM   457.1  457.2  456.4


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$

JRP
525 
WGUS83 KILX 010016
FLSILX


Flood Statement
National Weather Service Lincoln IL
716 PM CDT Sun Mar 31 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County
  Sangamon River near Chandlerville affecting Cass and Mason Counties

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-011416-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T2000Z/
/MNTI2.1.ER.190331T0115Z.190402T1200Z.190404T1400Z.NO/
716 PM CDT Sun Mar 31 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Thursday afternoon.
* At  615 PM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by 
  Tuesday morning. The river will fall below flood stage Thursday 
  morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Monticello        13  13.6 Sun 6 PM    13.5   14.1   14.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

ILC017-125-011416-
/O.EXT.KILX.FL.W.0031.190401T1800Z-190402T2100Z/
/CDLI2.1.ER.190401T1800Z.190402T0000Z.190402T1500Z.NO/
716 PM CDT Sun Mar 31 2019

The Flood Warning continues for
  The Sangamon River near Chandlerville. 
* From Monday afternoon until Tuesday afternoon.
* At  700 PM Sunday the stage was 456.2 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and 
  continue to rise to near 456.7 feet by tomorrow evening.The river 
  will fall below flood stage by Tuesday morning.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Sangamon River
 Chandlerville     457  456.2 Sun 7 PM   456.5  456.7  456.0


&&

LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
      4010 9036 4010 9017             

$$

25
753 
WGUS83 KILX 011523
FLSILX


Flood Statement
National Weather Service Lincoln IL
1023 AM CDT Mon Apr 1 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-020522-
/O.CON.KILX.FL.W.0029.000000T0000Z-190404T2000Z/
/MNTI2.1.ER.190331T0115Z.190402T1800Z.190404T1400Z.NO/
1023 AM CDT Mon Apr 1 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Thursday afternoon.
* At  915 AM Monday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by 
  tomorrow afternoon. The river will fall below flood stage Thursday 
  morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  13.8 Mon 9 AM    14.2   14.0   13.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

JRP
413 
WGUS83 KILX 012356
FLSILX


Flood Statement
National Weather Service Lincoln IL
656 PM CDT Mon Apr 1 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-021356-
/O.CON.KILX.FL.W.0029.000000T0000Z-190404T2000Z/
/MNTI2.1.ER.190331T0115Z.190402T1800Z.190404T1400Z.NO/
656 PM CDT Mon Apr 1 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Thursday afternoon.
* At  515 PM Monday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by 
  tomorrow afternoon. The river will fall below flood stage Thursday 
  morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Sangamon River
 Monticello        13  14.0 Mon 5 PM    14.2   14.2   14.0


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25
928 
WGUS83 KILX 021447
FLSILX


Flood Statement
National Weather Service Lincoln IL
ISSUED BY National Weather Service St Louis MO
946 AM CDT Tue Apr 2 2019

...The Flood Warning continues for the following river in Illinois...


  Sangamon River at 
  
      Monticello 
  

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-030446-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0600Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190404T0000Z.NO/
946 AM CDT Tue Apr 2 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Wednesday evening.
* At 815 AM Tuesday the stage was 13.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river recently crested near 14.1 feet very early this
  morning and is forecast to fall back below flood stage Wednesday 
  evening.

&&


                  Fld  Observed         Forecast 7AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  13.9 Tue 8 AM    13.4   12.7   12.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$
070 
WGUS83 KILX 030043
FLSILX


Flood Statement
National Weather Service Lincoln IL
743 PM CDT Tue Apr 2 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-031443-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0000Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190403T1800Z.NO/
743 PM CDT Tue Apr 2 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until Wednesday evening.
* At  615 PM Tuesday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Sangamon River
 Monticello        13  13.7 Tue 6 PM    13.3   12.4   11.6


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25
386 
WGUS83 KILX 031409
FLSILX


Flood Statement
National Weather Service Lincoln IL
909 AM CDT Wed Apr 3 2019

...The Flood Warning continues for the following river in Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC147-040200-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0200Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190403T2000Z.NO/
909 AM CDT Wed Apr 3 2019

The Flood Warning continues for
  The Sangamon River at Monticello. 
* Until this evening.
* At  815 AM Wednesday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  13.3 Wed 8 AM    12.5   11.7   11.1


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

JRP
207 
WGUS83 KILX 040003
FLSILX


Flood Statement
National Weather Service Lincoln IL
703 PM CDT Wed Apr 3 2019

...The Flood Warning is cancelled for the following river in 
Illinois...

  Sangamon River at Monticello affecting Piatt County

.The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC147-040033-
/O.CAN.KILX.FL.W.0029.000000T0000Z-190404T0200Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190403T2245Z.NO/
703 PM CDT Wed Apr 3 2019

The Flood Warning is cancelled for
  The Sangamon River at Monticello.
* At  615 PM Wednesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at  545 PM Wednesday.
* Forecast...The river will continue to fall to 11.8 feet by Friday 
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Thu    Fri    Sat

Sangamon River
 Monticello        13  12.9 Wed 6 PM    12.5   11.8   11.2


&&

LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
      4000 8874 4006 8861             

$$

25

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:00 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Mar 29, 6:00 AM CDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
600 AM CDT Fri Mar 29 2019

.SHORT TERM...(Today and tonight)
ISSUED AT 352 AM CDT Fri Mar 29 2019
A weak front is draped across the state this morning, with another
weak low back to the SW. Another wave moving through the country
aloft will push the front clear of Central IL later tomorrow. In
the meantime, will see a break in the precip off and on today,
with showers possible, before the precip becomes more widespread
later this afternoon and through the overnight hours. Temperatures
are expected considerably cooler, but may end up seeing a little
more of a gradient across Central IL depending on if the southeast
sees any break in the clouds in between systems. Winds out of the
E/NE for areas north of I-72... and southerly winds pushing some
warmer temps in from the south. May see an one to one and a half
inches of additional rainfall through tonight...with the potential
for thunderstorms this evening to locally enhance those totals.

.LONG TERM...(Saturday through Thursday)
ISSUED AT 352 AM CDT Fri Mar 29 2019
Cooler temps expected tomorrow as the front moves out to the
southeast. Rain will continue as well until the system slowly
retreats in the afternoon. With a trough passing aloft, Central IL
returns to a northwesterly flow pattern through the end of the
weekend. High pressure briefly builds, with cooler air dropping
into the region. Sunday and Monday morning lows drop into the 20s,
with highs struggling into the 40s and 50s under sunny skies.
Models diverge for Tues night/Wed as a wave passes to the south,
but the GFS drops another impulse into the Plains that merges with
the main wave. That solution brings a weak boundary through the
region. However, the blended models are not yet picking up that
trend, and so far the forecast remains dry until the next main
system moves out of the west and into the Midwest late
Wed/Thursday. The forecast wraps up on the wet side of spring
again, with plenty of pops and highs in the 60s.

&&

.AVIATION...(For the 12Z TAFS through 12Z Saturday morning)
Issued at 600 AM CDT Fri Mar 29 2019
A slow moving front bisects Illinois this morning, with sct
showers enhancing llvl RH. Result is a more east/northeasterly
wind north of the boundary, and southerly winds to the south of
the boundary... and BR/FG with the near showers and wet ground.
Continue VCSH and in general the drop to MVFR/IFR through the TAF
pd. Have thunder potential in SPI and DEC later this afternoon
with the showers. Overnight, shra will continue until morning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...HJS
Hazardous weather outlook, Mar 29, 6:25 AM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
625 AM CDT Fri Mar 29 2019

ILZ036-040-041-047-049-050-301130-
Cass-Fulton-Mason-Morgan-Schuyler-Scott-
625 AM CDT Fri Mar 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible this afternoon and tonight.
No severe storms are expected, though some heavy rain is possible
through the night.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Flooding along the Illinois River from Havana downstream will
continue through the weekend. The river is expected to begin
rising again early next week, due to the recent rainfall. Minor
flooding may also develop on the west end of the Sangamon River
early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ027>031-037-038-042-043-048-051-301130-
De Witt-Knox-Logan-Marshall-McLean-Menard-Peoria-Sangamon-Stark-
Tazewell-Woodford-
625 AM CDT Fri Mar 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible this afternoon and tonight.
No severe storms are expected, though some heavy rain will be
possible at times.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ044>046-052>057-061-301130-
Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt-
Shelby-Vermilion-
625 AM CDT Fri Mar 29 2019

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

A few thunderstorms will be possible this afternoon and tonight.
No severe storms are expected, though some heavy rain will be
possible at times.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

As a result of the heavy rain, minor flooding may develop along
the east end of the Sangamon River early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

ILZ062-063-066>068-071>073-301130-
Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland-
625 AM CDT Fri Mar 29 2019

This Hazardous Weather Outlook is for portions of east central
Illinois and southeast Illinois.

.DAY ONE...TODAY AND TONIGHT...

A few thunderstorms will be possible this afternoon and tonight.
These are not expected to be severe, though some heavy rain will be
possible at times.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

Isolated thunderstorms may linger for a few hours Saturday
morning.

As a result of the recent heavy rain, minor flooding may
develop along portions of the Wabash, Embarras, and Little Wabash
Rivers early next week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be required.

Shimon

Nearby

River Flood Warnings in Illinois, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.